# SDR DHL2003805565

- Difficulty date: August 6, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN UPPER PLATING OF LEFT WING CTR L/E STA XS 520.168.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 12.  REMOVED UPPER PLATING WITH ELONGATED HOLES IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW PLATING IAW SRM 57-3-3 PG 12.  CLEANED, TREATED AND PRIMED INNER FACE OF NEW PLATING IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.  REFER TO N/R 0184 FOR REMOVAL/REINSTALLATION.
